# SDR ASOA201101554

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,893 hours, 14,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.   REPAIRE IAW REO 601R-52-11-513 AND REO NR 610R-52-11-513, REV A.
